Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Taking metroprolol. Can this cause dry heaves or some type of esophagus spasms?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2009
Answered : 632 Questions
Question
Is there a connection between taking metroprolol and dry heaving or some type of esophagus spasms?
Posted Mon, 15 Apr 2013 in Medicines and Side Effects
 
 
Answered by Dr. Sundar Gnanavel 9 minutes later
Hello.....
Thanks for your query. I understand your concern with dry heaves. I would like to reassure you that metoprolol as such is not associated with the above side effects. However, GERD/gasro-oesophagal reflux disease might read to these symptoms unrelated to metaprolol. You can consider ranitidine or omeprazole once a day before breakfast. Wish you good health.
Regards
Dr Sundar
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor